Causes Of Shortness Of Breath While Undergoing TB Treatment?
Hello, I am on tubing and have been on medication for more than 2 months, the beginning of my treatment I did not feel stuffy, but lately I have always been congested, I have asked, and the doctor said it’s okay, but the tightness is still continuing, is it really okay What? I have not issued phlegm / cough anymore since the beginning of the treatment, I also do not have allergies, please help how should I do it, because its tightness makes it difficult for me to do activities
The emergence of tightness is one symptom that often accompanies pulmonary tuberculosis (TB). The emergence of chest tightness can be caused by inflammation or infection that occurs or due to the formation of scar tissue in the lung organs. These tightness complaints can persist even if not accompanied by a cough. If the complaint is very disturbing then don't hesitate to discuss it with your doctor so that you get further treatment and examination that suits your condition.
You can also ask other doctors for your treatment. I suggest that you consult with a pulmonary specialist to get optimal treatment. If indeed the complaint is caused by a TB infection that occurs then your doctor can provide oxygen supplementation, bronchodilators such as salbutamol and evaluate your TB treatment.
Here are a few suggestions regarding your complaint:
Take medication and control according to doctor's advice. Perform healthy lifestyle. Consumption of healthy foods that are high in protein such as eggs, cheese, milk and meat to support the healing process. Consumption of supplements if needed. Hopefully useful,